Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Prolonged reaction to steroids
Posted by: Christa Allen
Date: March 14, 2000 3:11 AM

I was on an extended steroid treatment (Celestone injections) during my pregnancy due to 2 previous pre-term births. I delivered at 38 weeks to a very healthy little girl. During the steriod treatment, my face rounded out. It has been almost 9 months since my daughter's birth, I have returned to my pre-pregnancy weight. I'm running 3 miles/day but still my face has not returned to its normal look. Is there any hope of getting my face back? What can I do?

Prolonged reaction to steroids
Posted by: Ron Kennedy, MD
Date: March 14, 2000 5:25 AM

Here is one more reason not to use chemical structures in the human body which are foreign to it. The body makes its own steroids and we have these structures available to us through compounding pharmacies. If the roundness of your face has not disappeared after nine months, it is not likely to disappear. You may want to look into what plastic surgery has to offer.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(331 words)